Parry Syllogisms

Notre Dame Journal of Formal Logic 40 (3):414-419 (1999)
Download Edit this record How to cite View on PhilPapers
Abstract
Parry discusses an extension of Aristotle's syllogistic that uses four nontraditional quantifiers. We show that his conjectured decision procedure for validity for the extended syllogistic is correct even if syllogisms have more than two premises. And we axiomatize this extension of the syllogistic
PhilPapers/Archive ID
FREPS
Revision history
Archival date: 2014-10-11
View upload history
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Added to PP index
2010-08-24

Total views
97 ( #31,892 of 47,417 )

Recent downloads (6 months)
9 ( #45,605 of 47,417 )

How can I increase my downloads?

Downloads since first upload
This graph includes both downloads from PhilArchive and clicks to external links.